# SDR SWAA2021062172955

- Difficulty date: May 13, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 52,475 hours, 31,228 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR STRUCTURE STIFFENER LOCATED BS540 AND BETWEEN LBL24.5 TO RBL24.5 CENTER SECTION (2 EA) ; 2021-229727 / REPLACED FLOOR STRUCTURE STIFFENER LOC. BS540 AND BTW LBL24.5 TO RBL24.5 CENTER SECTION (2E/A) I.A.W. B737-700 SRM 51-10-02 ITEM 9 ;51-40-02; REPLACED FLOOR STRUCTURE STIFFENER LOC. BS540 AND BTW LBL24.5 TO RBL24.5 CENTER SECTION (2E/A) I.A.W. B737-700 SRM 51-10-02 ITEM 9 ; SRM 51-40-02
